# SDR SCNA01012

- Difficulty date: February 4, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 52,410 hours, 24,241 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Nr 3 Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE FROM MSP THE NUMBER THREE ENGINE OVERHEAT LIGHT ILLUMINATED.  PERFORMED COM PROCEDURES THE LIGHT EXTINGUISHED.  CLIMB TO 25,000 WAS RESUMED, THE CABIN PRESSURE CONTINUED TO CLIMB AT 400 FPM IN BOTH MANUAL AND AUTO MODE.  RETURNED TO MSP, REMOVED AND REPLACED THE NUMBER THREE STRUT OVERHEAT DETECTOR.  OPERATIONAL CHECKS GOOD.
